Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 349719, 5 pages
http://dx.doi.org/10.1155/2014/349719
Research Article

A Few Inequalities Established by Using Fractional Calculus and Their Applications to Certain Multivalently Analytic Functions

Department of Mathematics, Faculty of Science, Çankırı Karatekin University, 18100 Çankırı, Turkey

Received 31 January 2014; Revised 11 June 2014; Accepted 11 June 2014; Published 18 June 2014

Academic Editor: Yifu Wang

Copyright © 2014 Hüseyin Irmak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hüseyin Irmak, “A Few Inequalities Established by Using Fractional Calculus and Their Applications to Certain Multivalently Analytic Functions,” Chinese Journal of Mathematics, vol. 2014, Article ID 349719, 5 pages, 2014. https://doi.org/10.1155/2014/349719.